# SDR UALA2013053103796

- Difficulty date: May 29, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,590 hours, 28,555 cycles
- Engine: Pwa PW2040
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Slat System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLAP SELECTION FROM 1 TO 5,  EICAS L/E SLAT ASSYM INDICATED.  FOUND SPLICE SP2198 SHIELDING SHORTING TO CENTER CONDUCTOR, REPAIRED IAW WDM 27-81-31 AND SWP 20-10-15, OPS CHECKED GOOD. NO FAULTS ON FSEU AND NO EICAS MESSAGES NOTED AT THIS TIME.
